# SDR UIEA2016021200087

- Difficulty date: February 12, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,230 hours, 16,543 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Part number: 380029816
- Part serial: P2193
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT AFTER LANDING.  THREE ATTEMPTS UNSUCCESSFULLY.  R & R APU IAW MM 49-11-01.  OPERATIONS CHECK & LEAK CHECK OK.
